Cytokine-release syndrome: overview and nursing implications.

@article{Breslin2007CytokinereleaseSO,
  title={Cytokine-release syndrome: overview and nursing implications.},
  author={S. Breslin},
  journal={Clinical journal of oncology nursing},
  year={2007},
  volume={11 1 Suppl},
  pages={
          37-42
        }
}
  • S. Breslin
  • Published 2007
  • Medicine
  • Clinical journal of oncology nursing
  • Cytokine-release syndrome is a symptom complex associated with the use of many monoclonal antibodies. Commonly referred to as an infusion reaction, it results from the release of cytokines from cells targeted by the antibody as well as immune effector cells recruited to the area. When cytokines are released into the circulation, systemic symptoms such as fever, nausea, chills, hypotension, tachycardia, asthenia, headache, rash, scratchy throat, and dyspnea can result. In most patients, the… CONTINUE READING
    IMMEDIATE REACTIONS TO MONOCLONAL ANTIBODIES IN CLINICAL HEMATOLOGY
    Infusion Reactions : Diagnosis , Assessment , and Management Online
    • 3
    • Highly Influenced
    • PDF
    Prevention and handling of acute allergic and infusion reactions in oncology.
    • 38
    Cytokine Storm in the Pediatric Oncology Patient
    • 7
    • Highly Influenced
    Anaphylaxis Induced by Biologics
    • 1

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 35 REFERENCES
    Tumour necrosis factor α: a potential target for the therapy of solid tumours
    • 307
    Tumour necrosis factor alpha: a potential target for the therapy of solid tumours.
    • 184
    The clinical pharmacology of therapeutic monoclonal antibodies
    • 88
    Safety of rituximab in the treatment of B cell malignancies: implications for rheumatoid arthritis
    • 60
    • Highly Influential
    Drug allergy.
    • 336